Severe ME Day of Understanding and Remembrance: Aug. 8, 2017
Determined to paper the Internet with articles about ME, Jody Smith brings some additional focus to Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance on Aug. 8, 2017 ...
Discuss the article on the Forums.

Feeling worse on gcmaf

Discussion in 'GcMAF' started by naoise, Jul 17, 2015.

  1. naoise

    naoise Senior Member

    Messages:
    287
    Likes:
    179
    Hi I've been in gcmaf and hepepressen for 4 weeks now and I feel worse. It's like all my symptoms are heightened...insomnia, light/heat/noise sensitivity, exhaustion, aches and pains even my digestive symptoms and my candida ones such as cravings. It's bizzare!

    Anyone understand what's happening?! Is his normal?
     
  2. Sushi

    Sushi Senior Member Albuquerque

    Messages:
    14,253
    Likes:
    21,375
    Albuquerque
    What doses are you taking of each and what is your GcMAF source? I take both but at fairly low doses. GcMAF = 25 ngs; Nexavir 1.5 ml daily. It took about 2 - 3 months to feel benefits from GcMAF, though too high a dose can give you immediate backlash. It took many months to feel the benefits from Nexavir (Hepapressin) but now it gives me very good and fast results.
     
  3. naoise

    naoise Senior Member

    Messages:
    287
    Likes:
    179
    At the moment I'm on full dose of the hepepressen and a quarter dose (injection) of the gcmaf. I got the gcmaf from Dr.enlander in New York.

    That's great you saw improvements! Did you feel worse on the beginning? I feel like I've taken 10steps back.

    Oh I'm only taking both once a week.
     
  4. Sushi

    Sushi Senior Member Albuquerque

    Messages:
    14,253
    Likes:
    21,375
    Albuquerque
    Knowing your GcMAF source lets me know that you are taking 25 ngs also. I only felt worse when I took a higher dose. You might ask him about trying a lower dose than you are now taking. Some only take 5 - 10 ngs.

    Nexavir made me feel worse in the beginning so my doctor cut back my dose. Since you are using a different source I don't know how much you are taking. But, doesn't Dr. Enlander mix in other things with the Hepapressin? He used to and it could be one of those ingredients causing you problems.
     
    Valentijn likes this.
  5. naoise

    naoise Senior Member

    Messages:
    287
    Likes:
    179
    As far as I'm aware it's just hepapressin but I guess I'll ask him and make sure.

    Yeah maybe if I even divide the dose during the week rather than all at once. Will see what he suggests.

    I find though the day following the injection I get a surge of energy and feel great but then it goes downhill.
     
  6. Sushi

    Sushi Senior Member Albuquerque

    Messages:
    14,253
    Likes:
    21,375
    Albuquerque
    If you are talking about GcMAF, the peak macrophage numbers and activity should come 3 - 4 days after injection. The cycle is thought to last about a week so once a week dosing is the norm.
     
  7. naoise

    naoise Senior Member

    Messages:
    287
    Likes:
    179
    Yeah makes sense...I get a surge at some stage (this week was Wednesday and the week before was over the weekend) and I take my injection Tuesday's.
    I guess it's only been 4 weeks so will see what happens.
     
  8. Sushi

    Sushi Senior Member Albuquerque

    Messages:
    14,253
    Likes:
    21,375
    Albuquerque
    Maybe keep a diary on your symptom response? BTW, if you tag me (@naoise ) or quote me I'll get a notification that you have responded. Otherwise, it would be easy to miss.
     
  9. naoise

    naoise Senior Member

    Messages:
    287
    Likes:
    179
    @Sushi didnt know that thanks! Yeah I've started to keep a daily journal so I'm hoping to see improvements.

    What I find strange is i feel like my candida is worse or something which again I'm hoping maybe is a sign something is happening.
     
    Sushi likes this.
  10. Olena

    Olena

    Messages:
    58
    Likes:
    25
    Ukraine
    Symptoms may be worse at the beginning.

    I also had symptoms worse when launched from GcMaf, I had a worsening of movement and paralysis of the neck.

    This is possible if there is damage in macrophages (intracellular infection Lyme, Brucella).

    Candida loves Gsmaf and grows, it is necessary to know and keep a strict diet, mutaflor + + anti Candida drugs.
     
  11. naoise

    naoise Senior Member

    Messages:
    287
    Likes:
    179
    @Olena wow thanks didn't know that about the candida. But makes so much sense! My cravings are through the roof and I keep giving in. So I'm going to stock up today on lots of healthy food and stick to it 100% from tomorrow.
     
  12. Olena

    Olena

    Messages:
    58
    Likes:
    25
    Ukraine
  13. naoise

    naoise Senior Member

    Messages:
    287
    Likes:
    179
    @Olena thank you I'm going to begin this. I find it so difficult to start and stick to but I know I have to. Thanks
     
    Olena likes this.

See more popular forum discussions.

Share This Page